# SDR CALA2011082400556

- Difficulty date: August 24, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 42,764 hours, 15,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/B "PASS CABIN" LIGHTING EMERG CHGR CB POPPED IN FLIGHT.  TROUBLESHOT SYSTEM PER AMM 20-60-01.  REMOVED AND REPLACED BATTERY PACK AND CHARGER PER AMM 33-51-06.  OPS CKS  GOOD ACFT OK TO CONTINUE.  BAT AND CHARGE REMOVED  AND REPLACED WAS M1673.
